# SDR USAA950230

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Rt Vert Stab
- Part time: 18,603 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING FC-5 CHECK INSPECTION ACCOMPLISHED SIP 55-30-01 AND FOUND 2 .5 INCH CRACKS IN RT SIDE CONNECTION ANGLE AT VERTICAL STABILIZER TO FUSELAGE AT 50 PERCENT SPAR.  CUT OUT CRACK SECTION OF ANGLE AND ACCOMPLISHED SPLICE REPAIR PER SRM 55-31-00.  (Z)
